American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65F15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 70 found      Go to page: 1 2 3

[1] Daniel B. Szyld and Fei Xue. Preconditioned eigensolvers for large-scale nonlinear Hermitian eigenproblems with variational characterizations. I. Extreme eigenvalues. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Yuji Nakatsukasa and Vanni Noferini. On the stability of computing polynomial roots via confederate linearizations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] P. Boito, Y. Eidelman and L. Gemignani. Implicit QR for companion-like pencils. Math. Comp. 85 (2016) 1753-1774.
Abstract, references, and article information   
View Article: PDF

[4] Lennard Kamenski, Weizhang Huang and Hongguo Xu. Conditioning of finite element equations with arbitrary anisotropic meshes. Math. Comp. 83 (2014) 2187-2211.
Abstract, references, and article information   
View Article: PDF

[5] A. Melman. Computation of the Newton step for the even and odd characteristic polynomials of a symmetric positive definite Toeplitz matrix. Math. Comp. 75 (2006) 817-832. MR 2196993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bin Han, Thomas P.-Y. Yu and Yonggang Xue. Noninterpolatory Hermite subdivision schemes. Math. Comp. 74 (2005) 1345-1367. MR 2137006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Guðbjörn F. Jónsson and Stephen A. Vavasis. Accurate solution of polynomial equations using Macaulay resultant matrices. Math. Comp. 74 (2005) 221-262. MR 2085409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhongxiao Jia. The convergence of harmonic Ritz values, harmonic Ritz vectors and refined harmonic Ritz vectors. Math. Comp. 74 (2005) 1441-1456. MR 2137011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Xiaobai Sun and Enrique S. Quintana-Ortí. Spectral division methods for block generalized Schur decompositions. Math. Comp. 73 (2004) 1827-1847. MR 2059738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bin Han, Thomas P.-Y. Yu and Bruce Piper. Multivariate refinable Hermite interpolant. Math. Comp. 73 (2004) 1913-1935. MR 2059743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Joan-Josep Climent, Carmen Perea, Leandro Tortosa and Antonio Zamora. Sequential and parallel synchronous alternating iterative methods. Math. Comp. 73 (2004) 691-717. MR 2031401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S.-H. Lui. A pseudospectral mapping theorem. Math. Comp. 72 (2003) 1841-1854. MR 1986807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Böttcher, M. Embree and V. I. Sokolov. The spectra of large Toeplitz band matrices with a randomly perturbed entry. Math. Comp. 72 (2003) 1329-1348. MR 1972739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Tai-Lin Wang and William B. Gragg. Convergence of the unitary $QR$ algorithm with a unimodular Wilkinson shift. Math. Comp. 72 (2003) 375-385. MR 1933826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ren-Cang Li. On perturbations of matrix pencils with real spectra, {a revisit}. Math. Comp. 72 (2003) 715-728. MR 1954964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gerard L. G. Sleijpen, Jasper van den Eshof and Paul Smit. Optimal a priori error bounds for the Rayleigh-Ritz method. Math. Comp. 72 (2003) 677-684. MR 1954961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] So-Hsiang Chou, Do Y. Kwak and Kwang Y. Kim. Mixed finite volume methods on nonstaggered quadrilateral grids for elliptic problems. Math. Comp. 72 (2003) 525-539. MR 1954955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tai-Lin Wang and William B. Gragg. Convergence of the shifted $QR$ algorithm for unitary Hessenberg matrices. Math. Comp. 71 (2002) 1473-1496. MR 1933041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Klaus Neymeyr. A geometric theory for preconditioned inverse iteration applied to a subspace. Math. Comp. 71 (2002) 197-216. MR 1862995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] H. Faßbender. The parameterized $SR$ algorithm for symplectic (butterfly) matrices. Math. Comp. 70 (2001) 1515-1541. MR 1836916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. Melman. Extreme eigenvalues of real symmetric Toeplitz matrices. Math. Comp. 70 (2001) 649-669. MR 1813143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Christopher Beattie. Galerkin eigenvector approximations. Math. Comp. 69 (2000) 1409-1434. MR 1681128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Zhongxiao Jia and G. W. Stewart. An analysis of the Rayleigh--Ritz method for approximating eigenspaces. Math. Comp. 70 (2001) 637-647. MR 1697647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. I. Aliaga, D. L. Boley, R. W. Freund and V. Hernández. A Lanczos-type method for multiple starting vectors. Math. Comp. 69 (2000) 1577-1601. MR 1665942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Stefano Serra. Superlinear PCG methods for symmetric Toeplitz systems. Math. Comp. 68 (1999) 793-803. MR 1620251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Rong-Qing Jia, S. D. Riemenschneider and Ding-Xuan Zhou. Vector subdivision schemes and multiple wavelets. Math. Comp. 67 (1998) 1533-1563. MR 1484900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. Jesús Castel, Violeta Migallón and José Penadés. Convergence of non-stationary parallel multisplitting methods for hermitian positive definite matrices. Math. Comp. 67 (1998) 209-220. MR 1433264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Suely Oliveira. A new parallel chasing algorithm for transforming arrowhead matrices to tridiagonal form. Math. Comp. 67 (1998) 221-235. MR 1433266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Paolo Tilli. On the asymptotic spectrum of Hermitian block Toeplitz matrices with Toeplitz blocks. Math. Comp. 66 (1997) 1147-1159. MR 1408378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Karl Meerbergen and Alastair Spence. Implicitly restarted Arnoldi with purification for the shift-invert transformation. Math. Comp. 66 (1997) 667-689. MR 1408376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 70 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia